# SDR 2025F00145

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: General aviation
- Aircraft: N145J
- Make and model: Raythn 390
- Aircraft serial: RB119
- Aircraft time: 3,878 hours, 3,272 cycles
- Engine: Wilint FJ442A
- Engine time: 3,823 hours, 3,244 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Light
- Condition: Multiple Fail
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, G, J
- Precautionary procedure: E

## Discrepancy

THROUGHOUT THE FLIGHT, OBSERVED THAT THE FUEL KEPT MOVING AROUND WITHOUT US MOVING THE FUEL TRANSFER SWITCH. WE WOULD EVENTUALLY TRY TO EVEN BOTH FUEL GAUGES OUT BUT THEY NEVER SEEMED TO BALANCE. THEY WOULD BALANCE FOR A SECOND, SO WE'D TURN THE FUEL SWITCH OFF BUT THEN THE NEXT SECOND, THEY WOULD SHOW 400LBS DIFFERENCE OR MORE. AT AROUND 1730PST, ABOUT 25NM TO KSGU, THE MASTER WARNING LIGHT STARTED FLASHING AND THE R BOOST PUMP CAME ON AUTOMATICALLY, FOLLOWED BY THE R OIL PRESSURE LO LIGHT AND THE R FUEL PRESSURE LO LIGHT AND THEN THE ENGINE ROLLED BACK, THE R GEN OFF LIGHT FOLLOWED. THIS WAS FOLLOWED BY THE R FUEL GAUGE VERY QUICKLY SWITCHING FROM AROUND 500LBS TO 80LBS OF FUEL AND THE L FUEL GAUGE INCREASED TO 1500LBS, SO WE THOUGHT THAT THE R ENG MAY HAVE BEEN STARVED DUE TO THE FUEL SYSTEM ISSUE. RAN EMERGENCY CHECKLIST AND PUT R ENG THROTTLE TO CUTOFF. SETUP SINGLE ENGINE APPROACH AND LANDED SAFELY. UPON LANDING AND BEFORE SHUTDOWN NOTED R FUEL QUANTITY SHOWED 690LBS WHILE L SHOWED 560LBS. PERFORMED R & L OIL QUANTITY TEST WITH NO DEFECTS NOTED UPON LANDING.
